# SDR UPS05444656

- Difficulty date: May 19, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING BS 1241 UPPER REAR SPAR SPLICE BOLT HOLE NR 9 FOUND CRACKED AT RIB CHORD (CRACK LENGTH 0.040 INCH).  HOLE REWORKED AS PER EO B747-5740-17032-C.
